# SDR F3LA200700114

- Difficulty date: May 16, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 13,757 hours, 7,079 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FLOOR PANEL 261FF CORRODED.  REPLACED PANEL 261FF IAW AMM 53-42-12, PB 401.
